I was diagnosed with high blood pressure in February. I have only one kidney and the doctors don't know why I have high blood pressure. The reason I am writing is that I have been swelling in my legs and the doctors don't know why. I was looking at a few websites and they said it could be do to a woman's menstrul period and during that time during the month she will swell is this true? Because the swelling does go down after my period and comes back a week before the next one. If the article I read is correct what can I do about it, because it is really embarising.
Thanks for reading my question and please respond.
The swelling could be due to kidney problems, and this ought to be investigated. As a side effect of certain medications, swelling can also occur in the legs. It may be related to your periods also, as you have stated. Such leg swelling can be treated by elevating your legs or wearing tight stockings while you stand, and also to minimize periods of standing.
I hope this has been useful. I wish you the best of luck. Feel free to write back.
Information provided here is for general purposes only. Specific questions should be addressed to your own doctor. If you would like to make an appointment at the Cleveland Clinic Heart Center, please call 1-800-CCF-CARE or inquire online by using the Heart Center website at www.ccf.org/heartcenter. The Heart Center website contains a directory of the cardiology staff that can be used to select the physician best suited to address your cardiac problem.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.